# SDR USAA2014073000002

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 4,480 hours, 714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SEAT AT L1 DOOR HAS EMER FLASHLIGHT INOPERATIVE.  R & R EMER FLASHLIGHT BATTERY AS REQUIRED.  OPERATIONS TESTED OKAY.
